# SDR SWAA2013040114271

- Difficulty date: March 26, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 35,814 hours, 22,640 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6953918
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 191FL DELAMINATED AT UPPER FWD CORNER.  REPAIRED FAIRING IAW SRM.
